| Catalog Number |
05990378001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent information was not provided.The customer observed an abnormally low signal alarm on the day of the event.The field service engineer (fse) found a broken pinch tube and replaced it.The fse performed qc successfully.The customer repeated the patient sample after the service actions were performed, and the result was 48356 miu/ml, which was deemed correct.The service maintenance actions performed by the fse resolved the issue.
Event or Problem Description
There was an allegation of questionable beta hcg results for 1 patient sample on a cobas 8000 - cobas e 602 module.The initial result was >10000 miu/ml with a data flag.The repeat result was 28389 miu/ml.